# SDR SWAA2021060167845

- Difficulty date: April 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 400 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS400 AND S-26L FWD CARGO COMPARTMENT / REPLACED ANGLE LOCATED BS 400 AND STR -26R FWD CARGO COMPARTMENT DUE TO CRACK NOT ALLOWABLE DAMAGE PART NUMBER USED 143A7502U155 P.O 2020- 212944 IAW B737-700 SRM 51-40-02;51-10-02 ITEM 9 AND DWG 143A7505 SHEET 2 REV.B
